# SDR SWAA2022011047295

- Difficulty date: November 23, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540-727b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL25 WL208.1 BS540 - BS554; BS556 - BS597; BS599 - BS611; BS630 - BS643; BS660 - BS675; BS688 - BS707; BS715 - BS727+11; BS727A+3 - BS727B. ; / [01] UPDATED PARAMETER VALUES; [02] ACCOMPLISHED STEPS 1 AND 2; [03] UPDATED STEP 2 MICROMETER ID:DIAL DEPTH GAUGE ID: ATS400  SERIAL #: UNKNOWN  DATE: 08/2021  DUE: 08/2022; [04] VERIFIED CORRECTIVE ACTION 1-3; [05] STEP 3 COMPLETE.; [06] VERIFIED STEP 3 COMPLETE.   ALL WORK ACCOMPLISHED.
